It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Headaches & Migraines Message Board

  • Migraine diagnosis incorrect?

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 10-15-2016, 08:22 PM   #1
    Bab80
    Newbie
    (female)
     
    Join Date: Oct 2016
    Posts: 1
    Bab80 HB User
    Migraine diagnosis incorrect?

    I have been on various doses of Pamelor for about 4 years now. Every time I see my doctor, he Talks about eventually weaning me off it. I went to the neurologist for migraines, daily dizziness and nausea, and some incidents involving my eyesight blacking out and not being able to translate/understand what I was reading. After some testing, he diagnosed me with stress induced migraines. The medicine is fantastic. I don't get dizzy, I don't have any trouble with my eyesight, and my migraines have decreased to a few a year. However, there have been a few times I have forgotten for a couple days to take the medication, and that's all it takes for the dizziness and nausea to return. The doctor essentially ignores these symptoms and focuses on headaches. He always wants to lower my dose as long as the migraines are managed, but the daily dizziness and nausea has a much bigger negative impact on my daily life (I literally had people ask if I was pregnant every day for about 2 years). I'm just wondering if I am seeing the right kind of doctor or if my diagnosis is wrong be he doesn't consider all of my symptoms. I can't complain too much bc the treatment is DEFINITELY working, but what do I do when he wants to take me off completely?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 10-16-2016, 05:15 PM   #2
    Mannimanz
    Junior Member
    (female)
     
    Join Date: Oct 2016
    Posts: 33
    Mannimanz HB User
    Re: Migraine diagnosis incorrect?

    What are you taking the Pamelor for migraines?

    Last edited by mod85; 10-16-2016 at 08:05 PM.

     
    Reply With Quote
    Old 10-16-2016, 05:19 PM   #3
    Mannimanz
    Junior Member
    (female)
     
    Join Date: Oct 2016
    Posts: 33
    Mannimanz HB User
    Re: Migraine diagnosis incorrect?

    If you stop Pamelor you can experience withdrawal symptoms which can include dizziness, nausea and tiredness. Migraines can be secondary to other medical problems too. I suffer from chronic migraines.

     
    Reply With Quote
    Reply Reply

    Tags
    dizziness, migraine, nausea, pamelor



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:30 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!